Ultram and nausea question

Discussion in 'Fibromyalgia Main Forum' started by sueliza, Apr 19, 2006.

  1. sueliza

    sueliza New Member

    I have been on Ultram for 1 1/2 years. I usually only take 25mg in the late afternoon, occasionally I take 50 mg. It has helped me by taking the edge off of the achiness and it treats my restless legs.

    Three or four times over the past year I have had trouble with nausea starting about 45 minutes after I have taken the ultram.

    I never actually get sick, but the nausea ruins the rest of the evening for me. I can't seem to pin it down to having food in my stomach or taking more than normal.

    Does anyone have any suggestions for treating the nausea once it happens? I have tried to eat something, but usually can't get enough in my stomach to help.

    Thank you!

    Sue
  2. sfrazier

    sfrazier New Member

    Sue I was talking ultram also and as long as i only took like 25 mgs i was fine but if my pain was worse and i had to take it three times in a day (75mg) I would get nausea and the headachs and then start throwing up. I told my doctor about it and he took me off of it. Nausea is one of the side effects that comes with ultram. If it gets worse talk to your doctor about it....Suef
  3. code34me

    code34me New Member

    I take 50mg for pain as needed for pain and that has been almost everyday for a few weeks now. I also take a dose of Tylenol with it and it works well for me. I like the fact that it is non-narcotic for I have busy children and need to stay alert as possible.

    I have not experienced any nausea from it that I know of? I recently had to up my Cymbalta dose to 90mg a day and got so itchy and had some nausea. I believe it came from the Cymbalta?

    That is my experience with it at this time.

    Codey
  4. sueliza

    sueliza New Member

    Thank you Sue and Codey. I can live with the occasional nausea for the pain relief the ultram provides!

    Codey, I also got sick on Cymbalta and had to go off of it. Hopefully your nausea will go away and it will work for you!

    Sue
    [This Message was Edited on 04/19/2006]